# SDR SWAA2022111660018

- Difficulty date: October 14, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 56,256 hours, 33,707 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER NR 5 RIB CRACKED AT STIFFENER 3.   TRIM OUT DAMAGE AREA IAW SRM 55-10-09-2R-4.   PERFORMED HFEC AT CUT OUT IAW NDTM PART 6, 51-00-00, PROCEDURE 23,  NO CRACKS NOTED.   PERFORMED HFEC HOLE PROBE INSPECTION ON ALL REMOVED FASTENER LOCATIONS WITHIN REPAIR AREA IAW NDTM PART 6, 51-00-00, PROCEDURE 16, NO CRACKS NOTED.   GVI ACCOMPLISHED ON REPAIR AREA,  NO CORROSION OR EXISTING REPAIR OR OTHER DAMAGE FOUND.   LOCATED AND DRILLED THE REPAIR IAW SRM 55-10-09-2R-4, FIG 202, DETAIL A.   TREATED AND PRIMED REPAIR AND REPAIR AREA IAW SRM 51-20-01-0G-0, AND AMM 51-21-72-370-804. INSTALLED THE REPAIR IAW SRM 55-10-09-2R-4, FIG 202, DETAIL A.
